# SDR YENA2023070700767

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 03811
- Aircraft time: 54,053 hours, 18,799 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Filter
- Part number: 44018005
- Part serial: 10332
- Condition: Failed
- Location: 100hm
- Part time: 35,257 hours, 11,311 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#872, SLC-JFK. (AIRCRAFT PERFORMED AN AIR TURN BACK TO SLC) ' ODOR EVENT  REPORTED  BY INFLIGHT  TEAM  CLIMBING  ABOVE 15000 FEET ODOR  STRONGEST IN FWD  GALLEY. ISOLATED  PACK 1 ( OFF )  PER  ODOR PROCEDURE. ODOR  DISSIPATED  HOWEVER ALL INFLIGHT  REPORTED  HEADACHES. F1 NAUSEOUS; REMOVED AND REPLACED LH OZONE FILTER REF AMM 21-51-41. PERFORMED DUAL ENGINE RUN AND ISOLATED PACKS WITH BLEED FROM ENG 1, 2, AND APU CW INFO NOTICE 2017-T015 SECTION A ISOLATED FAUKT TO TYPE 10(2) 1C PER TSM 05-50-00-810-085-B AIRCRAFT OK FOR SERVICE.'
